# SDR FDEA202510212056

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 75,699 hours, 29,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99787
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-DAPARTURE CHECK FOUND EMERGENCY EXIT LIGHTS  INOP.  REMOVED AND REPLACED R/H EMERGENCY LIGHT BATTERY ASSY IAW AMM 33-51-07-2. OPERATIONAL CHECK OK. A/C OK FOR SERVICE.
